I am having irregular periods for last 4 years.Normally I got periods in each 2 months gap.This time it has been 6 months ,i got no periods.so that I consulted doctor,she told because of PCOS you are getting irregular periods.She advised me to do excercise and balance diet.she refered one medicine that is MEPRATE. I took that medicine for 5 days.I got periods after after one week of the completion of medicine.Doctor also told me whenever you are nt getting periods for 45 days then u can take same medicine again.So,can u plz suggest me what I should do now.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello.. That tablet is nothing but hormone progesterone which is causing the bleeding..first thing is to reduce your weight.. You need to follow strict diet.. Include veggies and fresh fruits ..exercise regularly .all this will help you to resolve pcos.. Please do a follow up scan..if nit resolving you may require to be started on it ocps and metformin for weight reduction and insulin resistance
Flag this answer
2/2 people found this helpful
Was this answer helpful?